Announcements

JURNAL EQUATION CALL FOR MANUSCRIPT 2020

 

We invite you to submit your manuscript to Jurnal Equation: Teori dan Penelitian Pendidikan Matematika. The manuscript is published twice a year (March and September). The deadlines:

Volume 3 No 1, March 2020, submission deadline: 31 January 2020

Volume 3 No 2, September submission deadline: 31 July 2020

 

Journal of Equation Theory and Research in Mathematics Education is a scientific journal that focuses on scientific work and dissemination of research results in the field of mathematics education research including learning, application of technology, and integration of Islam in Mathematics.

Please contact equation@iainbengkulu.ac.id or +6289506294633 for more information.

 
Posted: 2019-11-25
 
1 - 1 of 1 Items